# SDR 2011FA0000675

- Difficulty date: October 13, 2011
- Submitted: October 13, 2011
- Operation: General aviation
- Aircraft: N4944P
- Make and model: Cessna 182G
- Aircraft serial: 18255703
- Aircraft time: 2,690 hours
- Engine: Cont O470R
- Engine time: 1,743 hours
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Casting
- Part number: 07416031
- Condition: Cracked
- Location: Mlg Attach
- Part time: 2,690 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CASTING CRACK FOUND BY VISUAL INSPECTION DURING COURSE OF ANNUAL INSPECTION.  THE CRACK IS LOCATED ON THE FORWARD END OF THE SUPPORT CASTING AND RUNS FROM 1/4 INCH FROM MOUNT HOLES ON THE OUTBOARD SIDE TO WITHIN 1/4 INCH OF THE MOUNT HOLES ON THE INBOARD SIDE OF THE CASTING.
